MathSciNet Relay Station
MathSciNet bibliographic data
MR2106488 11G05
O'Neil, Catherine Erratum to: "The period-index obstruction for elliptic curves'' [J. Number Theory 95 (2002), no. 2, 329–339; MR1924106]. J. Number Theory 109 (2004), no. 2, 390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement